# SDR SWAA2021031148263

- Difficulty date: February 8, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 222BF HAS DAMAGED UPPER SURFACE PLIES / DUE TO THE EXTENT OF DAMAGE; REPLACED FWD CABIN FLOOR PANEL 222BF IAW SRM 51-70-02-0G-0 PARA 9 AND AIPC 53-21-00-50D ITEM 96. 57066U 2/10/21
